# SDR 6CBA2019122719189

- Difficulty date: December 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N126AF
- Make and model: Pilats PC24
- Aircraft serial: 126
- Aircraft time: 610 hours, 518 cycles
- Engine: Wilint FJ44
- Engine time: 1,023 hours, 1,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1001856101701101
- Part serial: 026710
- Condition: Cracked
- Location: Cockpit
- Part time: 177 hours, 136 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE LT FRONT WINDSHIELD CRACKED.  THE LT FRONT WINDSHIELD WAS REMOVED AND REPLACED IAW AMM PC24-A-E56-10-0001-00A-520A-A, AND PC24-A-E56-10-0001-00A-720A-A. ALL OPS AND FUNCTIONAL CHECKS WERE SATISFACTORY.
